On the kernel of Poincarés $\theta$-operator
Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 269-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_2_a4,
author = {G. M. Lyan},
title = {On the kernel of {Poincar\'es} $\theta$-operator},
journal = {Doklady Akademii Nauk},
pages = {269--270},
year = {1976},
volume = {230},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a4/}
}
G. M. Lyan. On the kernel of Poincarés $\theta$-operator. Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 269-270. http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a4/